Vol. 1, Issue 1, (June 2006)

 

Applications and Applied Mathematics

An International Journal (AAM)

ISSN: 1932-9466

http://www.pvamu.edu/aam

Editor-in-Chief:

Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225, Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


CONTENTS

1. Robert Marik

Interval – type Oscillation Criteria for Half – Linear PDE with Damping, 1 – 10

PDF Document

2. Mohamed El-Doma

Remarks on the Stability of Some Size-structured Population Models I:Changes in Vital Rates Due to Population Only, 11 – 24
PDF Document

3. Andrzej Korzeniowski

A Discrete Time Counterpart of the Black-Scholes Bond Replication Portfolio, 25 – 35

PDF Document

4. Mohamed El-Doma

Analysis of An SIRS Age-Structured Epidemic Model with Vaccination and Vertical Transmission of Disease, 36 – 61

PDF Document

5. Aliakbar Montazer Haghighi, Roozbeh Vakil, Johnson K. Wetiba

Reverse-Traditional/Hands-On: An Alternative Method of Teaching Statistics, 62 – 82

PDF Document

Was this information helpful? Provide Feedback or report broken links.